# SDR UIEA2018121902883

- Difficulty date: December 17, 2018
- Submitted: December 19, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 91,507 hours, 21,147 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Loose
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

REPEAT WRITE UP R PACK TEMP CAUTION MSG FOLLOWED QRH PACK PS NORMAL IN STBY-N MODE. FOUND LOOSE CONNECTOR ON R PACK OUTLET TEMP SENS & RESEATED CONNECTOR PER AMM 21-51-00, OPS CHECK NORMAL.
